Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

What is Multiple sclerosis?

Dear Sir, I have a friend with Ms. He was on a drug called avonex. He was taking it for the last year. he just up and decied to stop taking it. He has not been on it for two weeks. he claims to be feeling well but I have noticed he seems to be fatigued. I am completey unfamiliar with his illness or the drug he takes for it but I believe what he is doing can have very adverse effects. Please give me some advise.
Asked On : Fri, 18 Sep 2009
Answers:  1 Views:  1426
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
Your friend is taking a specific drug called Interferon Beta 1a. which is an Immuno modulator given for Immune related diseases like Multiple sclerosis to curtail the progression of the disease. Yes it may lead to fatigue. It does not necessarily indicate with symptoms immediately after stopping the drug. It always good to go with the doctor's prescription rather than taking self decision. So immediately persuade him to see the treating doctor.
Answered: Thu, 1 Oct 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor